My daughter believes she is going crazy,i believe it is because of the B C implanon,complete mood and personality change horrible mood swings.full of anger. She has never been this way ever, usually smiling,laughing and cheering everyone else up. She says she doesn't know why this happening and knows , the way she feels is not her.But she can't control it. Please Help
Psychiatric side effects have included emotional liability and depression.
Do inform her Dr.
I hope she gets well.
All the best...
Hi, I recently had the implanon inserted and I've been the exact same. Went from being happy 5 weeks ago to crying everyday over nothing and feeling really depressed. You can ask for Anti-depressants but if it gets worse, I suggest to get it taken out.
I'm afraid this is ABSOLUTELY linked.
Go to a web search engine (I used the one that starts with a "G") and type in "implanon mood swings." Go to the 4th link down - it's a blogspot dated Apr 27, 2011. There are over 300 comments in there talking about their experiences.
I have no personal experience, but perhaps you can find your answers and validation there. I really wish you the best of luck. I'm so sorry you're suffering. Meggie
- Implanon Information for Consumers
- Implanon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Implanon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 17 Mar 2015 • 5 answers
Updated 14 Nov 2015 • 2 answers
Updated 5 May 2017 • 1 answer
Updated 16 Aug 2016 • 1 answer
Updated 13 Aug 2018 • 4 answers